# SDR USAA2012091800004

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,469 hours, 40,264 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2596143
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - RUDDER LEFT SKIN HAS EXPOSED COMPOSITE MATERIAL AT BODY STA 1140, 18 INCHES FROM LOWER END.  REPAIRED SKIN IAW B737 SRM 51-70-17 AND EA 104250.
